Snooki is the epitome of wellness and health so I’m sure you were sitting there thinking that she got her new midget JWoww body from fist pumping the pounds away and sweating the fat off while trying to wrap her kooka milanese around Vinny’s watermelon dick, but nope! The Daily Mail points to Snooki’s Twitter page where yesterday she admitted that along with the cocktail of meds the CDC makes her swallow with a giant glass of pickle water, she also eats a diet pill called Zantrex. This makes sense since Snooki has what I like to call diet pill face, which is meth face’s first cousin. The skinniest Ewok on Endor said this on Twitter:
Glad to hear reports that say I look good =) but it’s not because of HCG! Thanks @Zantrex!
One of my followers asked if I was a paid spokesperson for zantrex…yes haven’t you seen the ads in Star?
The DM says that eating Zantrex might give you the these fun side-effects: palpitations, anxiety, cold sweats, nausea, diarrhea, increased heart rate and irritability.
That’s funny. Those are the some side-effects a trick gets after eating Snooki.
I took diet pills once and the only thing it did for me was show me what a day in the life of an incontinent tweaker is like. When I wasn’t shaking, I was shaking the shit out. It was a mess. The inside of my toilet looked like a Jackson Pollock (Jackson Poollock?) painting. I didn’t lose a pound, but I did lose 48 hours of sleep and whatever feeling I had left my no-no so it was a non-stop party. If that’s Snooki’s idea of a good time, then I say shake and shit your way to thinness, bitch.
And since Snooki is in a dieting mood, she needs to purge the expired bronzer and lipstick (in shade: “slug shit“) from her make-up box. Unless she wants to look like Mr. Hankey in drag as Aunt Magda.